# SDR UHLA201601190035

- Difficulty date: January 19, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL GOUGES ON AFT CARGO DOOR LOWER CUTOUT.  R & R AFT CARGO DOOR LOWER CUT-OUT BEAM IAW SRM 51-40-02, 51-41-01, AND 51-43-01.
